MathSciNet Relay Station
MathSciNet bibliographic data
MR210100 54.55
Chillingworth, D. R. J. Collapsing three-dimensional convex polyhedra. Proc. Cambridge Philos. Soc. 63 1967 353–357.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement